# SDR UPS99829141

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37540321
- Condition: Cracked
- Location: Bs 1196
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3, FS 1196 AT LONG 21R, THE FRAME TO CUSP FITTING IS CRACKED.  REMOVED AND REPLACED THE FITTING IAW SRM 51-1-20D.
